NEW OSTROWSKI TYPE INEQUALITIES FOR m-CONVEX FUNCTIONS AND APPLICATIONS


Kavurmacı Önalan H., Özdemir M. E. , AVCI M.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.2, pp.135-145, 2011 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 2011
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.135-145
  • Van Yüzüncü Yıl University Affiliated: Yes